Vol. 7, No. 10, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 7, 1239–1357
Issue 6, 1127–1237
Issue 5, 981–1126
Issue 4, 805–980
Issue 3, 541–804
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
On Kato's local $\epsilon$-isomorphism conjecture for rank-one Iwasawa modules

Otmar Venjakob

Vol. 7 (2013), No. 10, 2369–2416

This paper contains a complete proof of Fukaya and Kato’s ϵ-isomorphism conjecture for invertible Λ-modules (the case of V = V 0(r), where V 0 is unramified of dimension 1). Our results rely heavily on Kato’s proof, in an unpublished set of lecture notes, of (commutative) ϵ-isomorphisms for one-dimensional representations of Gp, but apart from fixing some sign ambiguities in Kato’s notes, we use the theory of (ϕ,Γ)-modules instead of syntomic cohomology. Also, for the convenience of the reader we give a slight modification or rather reformulation of it in the language of Fukuya and Kato and extend it to the (slightly noncommutative) semiglobal setting. Finally we discuss some direct applications concerning the Iwasawa theory of CM elliptic curves, in particular the local Iwasawa Main Conjecture for CM elliptic curves E over the extension of p which trivialises the p-power division points E(p) of E. In this sense the paper is complimentary to our work with Bouganis (Asian J. Math. 14:3 (2010), 385–416) on noncommutative Main Conjectures for CM elliptic curves.

Mathematical Subject Classification 2010
Primary: 11R23
Secondary: 11F80, 11R42, 11S40, 11G07, 11G15
Received: 17 May 2012
Revised: 21 January 2013
Accepted: 23 February 2013
Published: 18 January 2014
Otmar Venjakob
Mathematisches Institut
Universität Heidelberg
Im Neuenheimer Feld 288
D-69120 Heidelberg